Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Redness on glans, red patches on scrotum. No discharge or itchiness. Any ideas?

My wife recently got a merena (sp) implant, Within three days I noticed an uneven redness on my Glans . I attributed it to being allergic to the synthetic hormone. As the weeks progressed I noticed red patches on my scrotumn. The Glans is now mostly red. There is no discharge , no itchiness, no swelling . The foreskin is tacky even after washing. The Glans is shiney like it was buffed after every shower (plastic like). I tried a few weeks of monistat and the went on to lomatril and then just a week of antifugel talc. I stopped everything altogether since nothing was working. Any ideas? This is a monagamus as far as I know
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Thanks for the query,.

You have developed an allergic reaction to a component of the implant,

Apply a mild steroid lotion like desonide,

Also take an antihistamine tablet.

This will give you some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor